# SDR AT0000169

- Difficulty date: March 30, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LEVEL 2 CORROSION ON RIGHT WING TANK XCW 58.5 STRINGER 23 BARREL NUT HOLE.  INSTALLED NEW STRINGER NR 23  XCW 58.5 IAW DC9 SRM 51-30-05, 51-10-03, 51-10-02, 51-10-02, 51-10-04, AND 57-08 FIG 2.
